# SDR R61A2019040431346

- Difficulty date: March 21, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FRAME 88 LOWER SURFACE BETWEEN STRINGERS 28R AND 27R. REMOVED AND REPLACED FRAME 88 BOTTOM
SECTION REF. EMB SRM 51-40-08. A/C REMAINS IN CHECK.
